We consider maximal stable orders on semigroups that belong to a certain class of inverse semigroups of finite rank.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
E. S. Lyapin, “On maximal two-sided stable orders in semigroups,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 34, No. 3, 88–94 (1963).
V. D. Derech, “On maximal stable orders on certain biideal extensions of the Brandt semigroup,” in: Semigroups and Their Homomorphisms [in Russian], Leningrad (1991), pp. 12–18.
V. D. Derech, “Congruences of a permutable inverse semigroup of finite rank,” Ukr. Mat. Zh., 57, No. 4, 469–473 (2005).
A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Vol. 1, American Mathematical Society, Providence, RI (1964).
M. Petrich, Inverse Semigroups, Wiley, New York (1984).
B. M. Schein, “Completions, translational hulls and ideal extensions of inverse semigroups,” Czech. Math. J., 23, 575–610 (1973).
A. Nagy and P. R. Jones, “Permutative semigroups whose congruences form a chain,” Semigroup Forum, 69, No. 3, 446–456 (2004).
A. G. Kurosh, Lectures on General Algebra [in Russian], Nauka, Moscow (1973).
H. Hamilton, “Permutability of congruences on commutative semigroups,” Semigroup Forum, 10, No. 1, 55–66 (1975).
V. D. Derech, “Structure of a permutable Mann semigroup of finite rank,” Ukr. Mat. Zh., 58, No. 6, 742–746 (2006).
B. M. Schein, “Representation of ordered semigroups,” Mat. Sb., 65, No. 2, 188–197 (1964).
S. M. Goberstein, “Fundamental order relations on inverse semigroups and on their generalizations, ” Semigroup Forum, 21, 285–328 (1980).
V. Derech, “On permutable inverse semigroups of finite rank,” in: Abstracts of the Fifth International Algebraic Conference in Ukraine, Odessa (2005), p. 57.
Translated from Ukrains'kyi Matematychnyi Zhurnal, Vol. 60, No. 8, pp. 1035–1041, August, 2008.
About this article
Cite this article
Derech, V.D. On maximal stable orders on an inverse semigroup of finite rank with zero. Ukr Math J 60, 1210–1217 (2008). https://doi.org/10.1007/s11253-009-0132-1
- Binary Relation
- Inverse Semigroup
- Finite Length
- Finite Rank
- Inclusion Relation